RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 555–564 (Mi mz5422)  

Estimates of solutions of an elliptic-parabolic equation of the second order

V. P. Glushko


Full text: PDF file (662 kB)

English version:
Mathematical Notes, 1967, 1:5, 367–372

Bibliographic databases:

Received: 22.10.1966

Citation: V. P. Glushko, “Estimates of solutions of an elliptic-parabolic equation of the second order”, Mat. Zametki, 1:5 (1967), 555–564; Math. Notes, 1:5 (1967), 367–372

Citation in format AMSBIB
\Bibitem{Glu67}
\by V.~P.~Glushko
\paper Estimates of solutions of an elliptic-parabolic equation of the second order
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 555--564
\mathnet{http://mi.mathnet.ru/mz5422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=214902}
\zmath{https://zbmath.org/?q=an:0183.38803}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 367--372
\crossref{https://doi.org/10.1007/BF01094074}


Linking options:
  • http://mi.mathnet.ru/eng/mz5422
  • http://mi.mathnet.ru/eng/mz/v1/i5/p555

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:100
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019